# SDR YENA2025010600022

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 75,457 hours, 27,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Epsu 12wl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EMERGENCY LIGHT AT EPSU 12WL FAILED TEST; REF AEROMAN WO 2024 292/1 NR 2024-652950 REMOVED AND REPLACED EPSU AT 12WL IAW AMM 33-51-38-000-001 AND AMM 33-51-38-400-001-A. EMERGENCY LIGHT TEST GOOD IAW AMM 33-51-00-710-006-A.
